Alert archive / New York / Special Weather Statements in 2020

Special Weather Statement, NWS Albany, NY

June 28, 2020Washington County, New York

NWS Albany, NY issued this special weather statement at Jun 28, 2020, 3:21 PM EDT for Washington County, New York. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2020, 3:21 PM EDT (19:21 UTC)
Expired
Jun 28, 2020, 4:00 PM EDT
In force
39 min
Issued by
NWS Albany, NY

County Washington County, NY

The radar

The Albany radar (KENX), 81 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.4 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2020-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 46 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2020-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
46 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
653 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

184 
WWUS81 KALY 281921
SPSALY

Special Weather Statement
National Weather Service Albany NY
321 PM EDT Sun Jun 28 2020

NYZ041-083-084-282000-
Southern Washington-Southeast Warren-Northern Saratoga-
321 PM EDT Sun Jun 28 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WARREN...
NORTHEASTERN SARATOGA AND WEST CENTRAL WASHINGTON COUNTIES...

At 320 PM EDT, a strong thunderstorm was located near West Glens
Falls, or near Glens Falls, moving east at 15 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Glens Falls, Hudson Falls, Fort Edward, Glens Falls North, West Glens
Falls, South Glens Falls, Beartown, Danielstown, Fortsville, Clarks
Corner, Reynolds Corners, Paradise Beach, Fenimore, Hartman and
Fernwood.

This includes Interstate 87 between exits 17S and 19.
 
Torrential rainfall is also occurring with this storm, and may cause
localized ponding of water on roads.

LAT...LON 4322 7381 4335 7380 4336 7354 4320 7357
TIME...MOT...LOC 1920Z 278DEG 14KT 4327 7375 

$$

JPV

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Jun 28, 2:23 PM EDT, 58 minutes earlier.

Area forecast discussion, Jun 28, 2:23 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
223 PM EDT Sun Jun 28 2020

.SYNOPSIS...
A cold front and an upper level disturbance will bring
showers and thunderstorms to eastern New York and western New
England today. Some of the thunderstorms may be strong to severe
with damaging winds and large hail this afternoon into early this
evening. Intermittent afternoon and early evening showers and
thunderstorms will continue Monday into the middle of next week, as
an upper level low remains over New York and New England.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Severe Thunderstorm Watch 312 in effect until 8 PM EDT this
evening for Schoharie, Albany, Rensselaer and Berkshire Counties
south and east...

As of 220 PM EDT, numerous showers and scattered thunderstorms
continue across the region. Most thunderstorms across northern
areas have been slower moving and training, producing very heavy
rainfall. This area is coincident with weaker 0-6 km bulk
shear, generally less than 20 KT. However, cells across southern
areas are within an area of stronger shear, 25-30 KT, in
addition to greater instability as MU CAPES are over 2000 J/kg
(as opposed to 1000-1500 J/kg to the north).

Lifting mechanism appears to be combination of falling heights
aloft with upper level divergence, especially central/southern
areas which lies proximate to a cyclonically curved upper level
jet across PA. Also, a shortwave was noted on latest WV imagery
centered over the western Adirondacks and extending
south/southwest into the northern Catskills. It appears to be
that the leading edge of forcing from this shortwave is igniting
a line of convection from the western Mohawk Valley into the
Catskills. This line, and any discrete cells that form ahead of
it, are where the threat for additional severe storms is
greatest through this evening, with damaging wind gusts the
biggest threat, especially should any bowing segments form
within the line, and also isolated downbursts with the more
discrete cells ahead of the line. Also, can not rule out
marginally large hail within any taller cells, with some veering
winds within the mid levels of the atmosphere potentially
allowing for some mid level rotation and large hail formation.

Main cold front was still across west/central NYS, and can not
rule out additional thunderstorms developing along the front
once again later this afternoon.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
Tonight...The strong to severe thunderstorms continue in the
late pm and early evening, but should diminish shortly after
sunset. The showers may be the most persistent east of the
Hudson River Valley before decreasing. Others may pop-up over
the southern Adirondacks and locations northwest of Albany, as
the closed H500 upper level low settles southward. Some patchy
fog may form again and it could be locally dense depending on
what areas got soaked. Despite weak cold advection in the wake
of the weak cold front, it will remain fairly muggy with lows in
the 60-65F range in the lower elevations, and mid 50s to around
60F over the higher terrain.

Monday...This pattern will be repetitive the next few days with
a closed/cutoff upper level over eastern NY and New England with
pieces of short-wave spinning around it focusing showers and
thunderstorms. The cold pool aloft will be about -12C to -15C at
500 hPa. Sfc dewpts in the upper 50s to mid 60s with some sfc
heating support instability values in the 1000-1500 J/kg range
with slightly higher values around. The 0-6 km shear is not very
strong, but some loosely organized convection or multi-cells
are possible. We are not outlooked, but isolated to scattered
showers and thunderstorms with some sub-severe hail and gusty
winds are possible. Would not rule out a few marginally severe
thunderstorms too. Highs are expected to be in the upper 70s to
lower 80s in the valley areas, and upper 60s to mid/upper 70s
over the hill towns and mtns. PWATS remain about 1-1.50" some
some localized moderate to heavy rainfall is possible,
especially with any slow movers or training cells in the the
north to northwest flow aloft.

Mon Night...The thunderstorms should diminish with the loss of
the daytime heating. Some showers may be persistent north and
east of the Capital Region with the cyclonic vorticity advection
continuing around the closed/cut-off lows. Patchy fog may form
again especially with any clearing. Lows will be similar to the
previous night with mid 50s to lower 60s.

Tuesday...Some variability in the guidance where the upper low
is centered for this day. The 00Z NAM is centered over eastern
NY and western New England border with the cold pool at H500 at
-15C to -16C. The latest 00Z ECMWF/GFS are slightly further
east over New England. The upper lows cold pool and cyclonic
vorticity advection will focus scattered to numerous showers and
isolated to scattered thunderstorms again. Instability may be
similar to MON, but perhaps a little less over northern zones
with 500-1500 J/kg with modest to weak shear, so not expecting
widespread severe potential. Slight cooler temps under the upper
low with mid 60s to lower/mid 70s over the hills and mtns, and
upper 70s to around 80F in the valleys.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
Per the previous couple of discussions, rex-blocking upper pattern
remains in place as upper low remains nearly quasi-stationary
Tuesday night into most of Wednesday night across the local area.
This will keep our weather unsettled with mainly diurnally driven
convection. In addition, as winds aloft will be lighter than usual
and where convection is able to sustain, some locally moderate to
heavy rainfall may occur.  Global models suggest the better coverage
of precipitation will occur on Wednesday as short wave timing around
the backside of this upper low will track across the region.

Eventually, this upper low will weaken and begin to drift southward
as an evolving strong impulse from James/Hudson Bay slides south for
the later half of this week.  In fact, this feature will likely
bring a backdoor cold front southward sometime on Friday with
another potential for some convection.  Now, as with all extended
models, there is now a suggestion that the front will be nearly
stationary, north to south, across eastern NY on July 4th.  If so,
then another chance of convection with daytime heating will exist
but should dissipate by sunset Saturday evening.

As for temperatures through the long term, summer-like values are
expected through the mid-week period with lows mainly into the 60s
and highs well into the 70s for the terrain and 80s elsewhere.  The
challenge arrives with the timing and position of the backdoor cold
front.  Could see a good temperature contrast set up Friday night
into Saturday across the county warning area.  For now, a MOS
blended approach with around 80F for valley locations and 70s
elsewhere with overnight lows into the 50s and lower 60s.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
Through 18z/Mon...Scattered showers and thunderstorms will
continue across the terminals through this evening. Flight
categories will remain widely variable with MVFR/IFR conditions
during showers/t-storms and MVFR/VFR outside. Activity will
begin to lessen this evening, but an isolated shower may still
linger.

The evening will probably consist of a mix of VFR/MVFR cigs,
then low- level stratus and/or fog will likely reform after
midnight in which IFR (and possibly even LIFR) conditions
are possible. Clouds should lift during Monday morning to
either MVFR or VFR prior to the development of scattered
showers/t-storms after 15z.

Wind will be variable at 10 kt or less through this afternoon,
then become light and variable tonight. Wind will then be out
of the north at 5-10 kt tomorrow.

Outlook...

Monday Night: Low Operational Impact. Slight Chance of SHRA...TSRA.
Tuesday: High Operational Impact. Likely SHRA...TSRA.
Tuesday Night: Moderate Operational Impact. Chance of SHRA.
Wednesday: Moderate Operational Impact. Chance of SHRA...TSRA.
Wednesday Night: Moderate Operational Impact. Chance of SHRA.
Thursday: Low Operational Impact. Slight Chance of SHRA...TSRA.

&&

.FIRE WEATHER...
A cold front and an upper level disturbance will bring
showers and thunderstorms to eastern New York and western New
England today. Some of the thunderstorms may be strong to severe
with damaging winds and large hail this afternoon into early this
evening. Intermittent afternoon and early evening showers and
thunderstorms will continue Monday into the middle of next week, as
an upper level low remains over New York and New England.

The RH values fall to 50-65 percent this afternoon, and then
increase to 90-100 percent Monday morning with widespread dew
formation and some areas of fog possible. The RH values will
lower to 45 to 70 percent Monday afternoon.

The winds will shift from the south to southwest to the west to
northwest at 5-15 mph by this afternoon, with some gusts up to
20 mph possible. The winds will become northwest to north at 10
mph or less Sunday night into Monday.

Winds will be stronger, and variable in direction in and near
any thunderstorms Sunday into Sunday night.

&&

.HYDROLOGY...
An unsettled weather pattern closing the weekend into the middle
of next week will keep chances of showers and thunderstorms
ongoing for the ALY Hydro Service Area, which should help
alleviate some of the DO and D1 conditions (abnormally dry to
moderate drought) over large portions of the area.

Isolated to scattered showers/thunderstorms are expected Sunday
through mid week, mainly during the afternoon/evening hours.
Locally heavy downpours may lead to some ponding of water in
urban/poor drainage and low lying areas, especially any areas
where multiple rounds of showers/thunderstorms occur. No
problems are expected on the main stem river levels at this
time with below normal flows for late June. Overall, river
levels are not expected to exhibit significant rises at this
time, due to limited areal coverage of showers and
thunderstorms.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...Wasula
NEAR TERM...KL
SHORT TERM...Wasula
LONG TERM...BGM
AVIATION...Rathbun
FIRE WEATHER...KL/Wasula
HYDROLOGY...KL/Wasula
Hazardous weather outlook, Jun 28, 4:39 AM EDT, 10 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
439 AM EDT Sun Jun 28 2020

CTZ001-013-MAZ001-025-NYZ033-039>043-047>054-058>061-063>066-082>084-
VTZ013>015-291100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Hamilton-Southern Fulton-Montgomery-
Northern Saratoga-Northern Warren-Northern Washington-Schoharie-
Western Schenectady-Eastern Schenectady-Southern Saratoga-
Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Western Greene-Eastern Greene-Western Columbia-Eastern Columbia-
Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess-
Northern Fulton-Southeast Warren-Southern Washington-Bennington-
Western Windham-Eastern Windham-
439 AM EDT Sun Jun 28 2020

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, eastern New York excluding Herkimer County
and southern Vermont.

.DAY ONE...Today and tonight.

There is a Marginal to Slight Risk for severe thunderstorms this
afternoon into the early evening ahead of a cold front and an upper
level disturbance. Some of the thunderstorms could contain large hail
one inch in diameter or greater and or damaging winds 58 mph or
greater.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance of thunderstorms Monday and Tuesday, mainly during
the afternoon and evening hours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay
any information about severe weather to the NWS while following
local, state and CDC guidelines.

NYZ032-038-291100-
Northern Herkimer-Southern Herkimer-
439 AM EDT Sun Jun 28 2020

This Hazardous Weather Outlook is for Herkimer County in eastern New
York.

.DAY ONE...Today and tonight.

There is a chance of thunderstorms this afternoon into the early
evening. Some thunderstorms may contain small hail and gusty winds.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance of thunderstorms Monday and Tuesday, mainly during
the afternoon and evening hours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 28, 2:31 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Albany NY
231 PM EDT Sun Jun 28 2020

NYZ041-083-281900-
Southeast Warren-Northern Saratoga-
231 PM EDT Sun Jun 28 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SARATOGA COUNTY...

At 230 PM EDT, a strong thunderstorm was located over Day Center, or
14 miles southwest of Lake George Village. The storm is nearly
stationary.

Winds in excess of 40 mph are possible with this very slow
moving storm.

Locations impacted include...
Corinth, Day Center, Lake Luzerne Campground, Lake Luzerne, Hadley,
Conklingville, Allentown, Lake View, Fourth Lake, Lynnwood, Overlook
and Lake Luzerne-Hadley.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4329 7407 4337 7405 4337 7382 4323 7383
TIME...MOT...LOC 1830Z 285DEG 4KT 4332 7397

CS
Special weather statement, Jun 28, 2:36 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Albany NY
236 PM EDT Sun Jun 28 2020

NYZ047-048-281900-
Schoharie-Western Schenectady-
236 PM EDT Sun Jun 28 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
SCHENECTADY AND CENTRAL SCHOHARIE COUNTIES...

At 235 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles south of Tribes Hill to near
Prattsville. Movement was east at 25 mph.

Wind gusts up to 50 mph are possible with these slow moving storms.

Locations impacted include...
Cobleskill, Middleburgh, Schoharie, Breakabeen, Central Bridge,
Carlisle, Esperance, Old Central Bridge, Huntersland, Grovenor
Corners, Old Stone Fort, Becker Corners, West Fulton, Vintonton,
Mineral Springs, Shutts Corners, Barnerville, Howes Cave, Housons
Corners and Sidney Corners.

This includes Interstate 88 between exits 22 and 23.

Torrential rainfall is also occurring with these slow moving storms,
and may cause localized flooding. Do not drive your vehicle through
flooded roadways.

LAT...LON 4277 7445 4278 7442 4276 7419 4250 7425
      4250 7453
TIME...MOT...LOC 1835Z 268DEG 21KT 4284 7433 4237 7450

CS
Special weather statement, Jun 28, 2:58 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Albany NY
258 PM EDT Sun Jun 28 2020

NYZ041-083-281930-
Southeast Warren-Northern Saratoga-
258 PM EDT Sun Jun 28 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL WARREN AND NORTH
CENTRAL SARATOGA COUNTIES...

At 258 PM EDT, a strong thunderstorm was located over Lake
Luzerne-Hadley, or 9 miles west of Glens Falls, moving east at 5 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Corinth, Glens Falls North, Lake Luzerne, Hadley, Palmer, Beartown,
Danielstown, Fourth Lake, Hartman, Lynnwood and Lake Luzerne-Hadley.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4328 7394 4336 7393 4336 7370 4322 7373
TIME...MOT...LOC 1858Z 274DEG 6KT 4330 7383

CS
Special weather statement, Jun 28, 3:03 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Albany NY
303 PM EDT Sun Jun 28 2020

NYZ058-063-281930-
Western Ulster-Western Greene-
303 PM EDT Sun Jun 28 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ULSTER AND
SOUTHWESTERN GREENE COUNTIES...

At 303 PM EDT, a strong thunderstorm was located over Phoenicia, or 9
miles southwest of Hunter, moving east at 25 mph.

Locations impacted include...
Woodstock, Woodland Valley Campground, Kenneth L Wilson Campground,
Mount Tremper, Lanesville, Phoenicia, Shandaken, Mapledale, Big
Indian, Oliverea, Chichester, Woodland, Allaben, Belle Ayr, Seager,
Pine Hill, Bushnellsville, Edgewood, Byrdcliffe and Shady.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4212 7456 4215 7453 4214 7450 4216 7447
      4216 7417 4200 7413 4204 7473
TIME...MOT...LOC 1903Z 270DEG 23KT 4209 7429

CS
Special weather statement, Jun 28, 3:06 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Albany NY
306 PM EDT Sun Jun 28 2020

NYZ047-051-058-281930-
Western Greene-Schoharie-Western Albany-
306 PM EDT Sun Jun 28 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ALBANY...NORTH
CENTRAL GREENE AND SOUTHEASTERN SCHOHARIE COUNTIES...

At 306 PM EDT, a strong thunderstorm was located near Preston-Potter
Hollow, or 12 miles north of Hunter, moving east at 40 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Windham, Preston-Potter Hollow, Preston Hollow, Durham, Cooksburg,
West Durham, Bates, Manorkill, Broome Center, Five Corners, North
Settlement, Cornwallville, Potter Hollow, Mackey and East Windham.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4232 7434 4248 7440 4249 7417 4231 7415
TIME...MOT...LOC 1906Z 269DEG 33KT 4238 7426

CS
Special weather statement, Jun 28, 3:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
321 PM EDT Sun Jun 28 2020

NYZ041-083-084-282000-
Southern Washington-Southeast Warren-Northern Saratoga-
321 PM EDT Sun Jun 28 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WARREN...
NORTHEASTERN SARATOGA AND WEST CENTRAL WASHINGTON COUNTIES...

At 320 PM EDT, a strong thunderstorm was located near West Glens
Falls, or near Glens Falls, moving east at 15 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Glens Falls, Hudson Falls, Fort Edward, Glens Falls North, West Glens
Falls, South Glens Falls, Beartown, Danielstown, Fortsville, Clarks
Corner, Reynolds Corners, Paradise Beach, Fenimore, Hartman and
Fernwood.

This includes Interstate 87 between exits 17S and 19.

Torrential rainfall is also occurring with this storm, and may cause
localized ponding of water on roads.

LAT...LON 4322 7381 4335 7380 4336 7354 4320 7357
TIME...MOT...LOC 1920Z 278DEG 14KT 4327 7375

JPV

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 10:03 AM EDTSpecial Weather StatementALYSchenectady42 min
Jun 28, 10:58 AM EDTAreal Flood AdvisoryALYAlbany, Rensselaer2 hr
Jun 28, 11:07 AM EDTSpecial Weather StatementALYWarren38 min
Jun 28, 11:42 AM EDTSpecial Weather StatementALYWarren48 min
Jun 28, 11:55 AM EDTAreal Flood AdvisoryALYWarren2 hr
Jun 28, 12:19 PM EDTSpecial Weather StatementALYWarren41 min
Jun 28, 12:42 PM EDTSpecial Weather StatementALYUlster48 min
Jun 28, 12:46 PM EDTSpecial Weather StatementALYAlbany44 min
Jun 28, 1:06 PM EDTSevere Thunderstorm WarningALYUlster39 min
Jun 28, 1:30 PM EDTSpecial Weather StatementALYAlbany45 min
Jun 28, 1:47 PM EDTSpecial Weather StatementALYOrange28 min
Jun 28, 1:51 PM EDTSpecial Weather StatementALYSchoharie24 min
Jun 28, 2:07 PM EDTSpecial Weather StatementALYOrange38 min
Jun 28, 2:16 PM EDTSpecial Weather StatementALYSchoharie29 min
Jun 28, 2:24 PM EDTSevere Thunderstorm WarningALYSchoharie54 min
Jun 28, 2:31 PM EDTSpecial Weather StatementALYSaratoga29 min
Jun 28, 2:36 PM EDTSpecial Weather StatementALYSchoharie24 min
Jun 28, 2:47 PM EDTSevere Thunderstorm WarningALYGreene37 min
Jun 28, 2:53 PM EDTSevere Thunderstorm WarningALYDutchess36 min
Jun 28, 2:58 PM EDTSpecial Weather StatementALYSaratoga32 min
Jun 28, 3:03 PM EDTSpecial Weather StatementALYUlster27 min
Jun 28, 3:04 PM EDTSevere Thunderstorm WarningALYGreene, Ulster40 min
Jun 28, 3:06 PM EDTSpecial Weather StatementALYGreene24 min
Jun 28, 3:23 PM EDTSpecial Weather StatementALYGreene37 min
Jun 28, 3:32 PM EDTSpecial Weather StatementALYUlster28 min
Jun 28, 3:38 PM EDTSpecial Weather StatementALYAlbany37 min
Jun 28, 3:43 PM EDTSpecial Weather StatementALYUlster32 min
Jun 28, 3:44 PM EDTAreal Flood AdvisoryALYColumbia, Dutchess, Greene, Ulster85 min
Jun 28, 3:47 PM EDTSpecial Weather StatementALYUlster28 min
Jun 28, 3:49 PM EDTSpecial Weather StatementALYHamilton26 min
Jun 28, 3:56 PM EDTSpecial Weather StatementALYColumbia34 min
Jun 28, 4:08 PM EDTSpecial Weather StatementALYFulton37 min
Jun 28, 4:13 PM EDTSpecial Weather StatementALYUlster32 min
Jun 28, 4:16 PM EDTSpecial Weather StatementALYFulton29 min
Jun 28, 4:29 PM EDTSpecial Weather StatementALYColumbia31 min
Jun 28, 4:34 PM EDTSpecial Weather StatementALYSaratoga26 min
Jun 28, 4:40 PM EDTSpecial Weather StatementALYFulton35 min
Jun 28, 4:45 PM EDTSpecial Weather StatementALYRensselaer30 min
Jun 28, 4:52 PM EDTSpecial Weather StatementALYSaratoga23 min
Jun 28, 5:00 PM EDTSpecial Weather StatementALYFulton30 min
Jun 28, 5:15 PM EDTSpecial Weather StatementALYSaratoga30 min
Jun 28, 5:24 PM EDTSpecial Weather StatementALYFulton36 min
Jun 28, 5:31 PM EDTSpecial Weather StatementALYFulton29 min
Jun 28, 5:44 PM EDTSpecial Weather StatementALYMontgomery31 min
Jun 28, 5:52 PM EDTSpecial Weather StatementALYFulton23 min
Jun 28, 6:49 PM EDTSpecial Weather StatementALYMontgomery41 min
Jun 28, 6:52 PM EDTSpecial Weather StatementALYHerkimer38 min
Jun 28, 7:32 PM EDTSpecial Weather StatementALYHerkimer28 min
Jun 28, 1:01 PM EDTSpecial Weather StatementALYRutland29 min
Jun 28, 3:28 PM EDTSpecial Weather StatementALY32 min
Jun 28, 3:44 PM EDTSevere Thunderstorm WarningALYNorthwest Hills Planning Region48 min
Jun 28, 4:15 PM EDTAreal Flood AdvisoryALYNorthwest Hills Planning Region98 min
Jun 28, 12:30 PM EDTSpecial Weather StatementALYBerkshire45 min
Jun 28, 1:13 PM EDTSpecial Weather StatementALYBerkshire32 min
Jun 28, 1:45 PM EDTSpecial Weather StatementALYBerkshire45 min
Jun 28, 1:53 PM EDTSpecial Weather StatementALYBerkshire52 min
Jun 28, 4:11 PM EDTSpecial Weather StatementALYBerkshire34 min
Jun 28, 5:10 PM EDTSpecial Weather StatementALYBerkshire50 min

Nearby

Special Weather Statements in New York, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.